# SDR MWEA96026

- Difficulty date: January 26, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N500ME
- Make and model: Doug DC-9-14
- Aircraft serial: 45711
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Ws 80 Le
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE DENTED STA XRS 80.  INSTALLED DOUBLER REPAIR IAW SRM 57-06 FIG 2 AND RETURNED A/C TO SERVICE.
